puffy face again

  • 3 Replies
  • 5685 Views
*

Offline Alia

  • **
  • 71
puffy face again
« on: September 29, 2008, 10:21:46 AM »
hi all plz help me whats going to happend to sara?
sara had puffy face whaile on exjade so doctor told me to stop it for three weeks till  she change back to normal. i stopped giving her exjade she went back to nomal her puffines went down and she started eating properly. three weeks ago i started the exjade back again for her and her face is puffy again. iam so scared for her , i dont want them to start def. plz tell me whats going to happened
alia

*

Offline nice friend

  • Thalassemia Major
  • *
  • 2836
  • Gender: Male
  • If I Can, Why Not You??... If I Can U TOO !!!...
Re: puffy face again
« Reply #1 on: September 29, 2008, 12:17:12 PM »
Hi Alia ,
here is the link of the thread on this topic  please check this link .
i hope you will find your answers here on it ... Andy and  members exlpained very clearly about this ...
please read the full thread to understand it clearly ......

http://www.thalassemiapatientsandfriends.com/index.php?topic=1922.msg16156

Best Regards
Take Care
Umair
Sometimes , God breaks our spirit to save our soul.
Sometimes , He breaks our heart to make us whole.
Sometimes , He sends us pain so we can be stronger.
Sometimes , He sends us failure so we can be humble.
Sometimes , He sends us illness so we can take better care of our selves.
Sometimes , He takes everything away from us so we can learn the value of everything we have.

===========
Umair

*

Offline Narendra

  • ****
  • 462
  • Gender: Male
Re: puffy face again
« Reply #2 on: September 29, 2008, 02:48:06 PM »
Alia,

Is L1 (Kelfer) an option for Sara? That is the other oral chelator used in the world and is well known for removing Iron from the heart

*

Offline Sharmin

  • *****
  • 4155
  • Gender: Female
  • Little A
Re: puffy face again
« Reply #3 on: September 29, 2008, 03:11:38 PM »
Hello Alia,

My son began exjade July 30th.  We don't think he has any swelling (he had previously had a puffy face due to prednisone - but as the pred dose has come so has his puffiness). 

The exjade initally did decrease his appetite but this affect wore off after the first month.  Most side effects from the exjade seem to wear off with time. 

Your child should be adequately hydrated and on a balanced diet with plenty of fiber when taking exjade. 

Have you consulted with your prescribing physician?  Have you considered exjade/dfo combination therapy so that you can get away with a lower dose of exjade? 

Best of luck and keep us posted,
Sharmin
Sharmin

 

SMF spam blocked by CleanTalk